# SDR SRXR201806050040

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7664
- Condition: Corroded
- Location: Bs 1461-1481
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1461 - 1481,  LONGERON 16L WAS EXFOLIATED.  REMOVED, FABRICATED AND INSTALLED A NEW LONGERON IAW SRM 51-31-01.
